Quick search
Go!

UNIFIED STUDY OF CERTAIN GENERALIZATIONS OF g-CONTINUITY FOR MULTIFUNCTIONS


TAKASHI NOIRI 1 AND VALERIU POPA 2
1. 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 JAPAN
e-mail: t.noiri@nifty.com
2. “Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA
e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 2, Volume XXVII

Section:

Volume 27, Number 2

Abstract:

In this paper, by using gm-closed sets [32], we obtain the unified definitions and proper-ties of g-continuity, gs-continuity, gp-continuity, αg-continuity, γg-continuity and gsp-continuity for multifunctions.

Keywords:

m-space, g-closed, gm-closed, g-continuous, gm-continuous, multifunction.

Code [ID]:

SSRSMI201702V27S01A0003 [0004745]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu